# SDR ASAA2019010628673

- Difficulty date: January 6, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311411820001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DUMMY RAIL AT STA. Y-81 HAS CORROSION AT FR16 GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN DUMMY RAIL IAW SRM 51-42-11 AND SRM 51-72-11. REMOVED CORROSION, ORIGINAL THICKNESS .149, REMOVED .038, REMAINING .111 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14-283-004.
